MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2221511-01-66
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace an 82-year-old male patient, the device failed to capture the patient's heart rhythm.Another device was used.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report could not be confirmed.The device passed all functional testing with no issues observed with pacing or pacer function using test accessories.No accessories were returned for evaluation.Review of the event log showed multiple "pacer output out of range" and "lead fault" messages with fluctuating pad impedance, including intermittent pads-on/pads-off conditions, with a maximum current of 90ma.These findings are consistent with poor impedance between the electrodes and the patient.The log also shows that sync mode for cardioversion was enabled during pacing, which is not required for pacing therapy.In addition, the photographs indicate that third-party electrodes were being used during the event and disposed of following the event.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23062205
Report Number1220908-2025-03465
Device Sequence Number9849997
Product Code MKJ
UDI-Device Identifier00847946020460
UDI-Public(01)00847946020460
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2221511-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexMale